Facebook Pixel

improper period

By February 19, 2017 - 8:02am
Rate This

My last period cycle was from 6th Feb and it ended on 11th Feb . I had unprotected sex with my boyfriend on 12th Feb and I took emergency contraceptive pill ( I pill ) immediately within 3 hrs of our intercourse. And on 18th Feb I got my periods again with heavy bleeding and headache , is it safe or not and am I pregnant?? Please answer my query ASAP

Add a Comment2 Comments


Hi, Shivani Mishra

Thanks for your post.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Some get many, or a few, or none. It may cause your period(s) to be early or late, have a lighter or heavier flow. If you had bleeding you are not pregnant. If you had no bleeding and missed your period, then you would need to test for pregnancy.


February 19, 2017 - 12:44pm
(reply to Helena)

Thank u sooo much for ur advice

February 19, 2017 - 9:49pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!